Mathematica Moravica, Vol. 28, No. 1 (2024)

Deepak Khantwal, Rajendra Pant
Suzuki-type fixed point theorems in relational metric spaces with applications
Mathematica Moravica, Vol. 28, No. 1 (2024), 1–15.
Download PDF file: (510kB) | Abstract and keywords
Abstract. In this paper, we establish a relation-theoretic version of the results presented by Kim et al. (Journal of Nonlinear and Convex Analysis, 16 (9) (2015), 1779-1786). To showcase the versatility of our results, we furnish some illustrative examples. Furthermore, we exhibit an application of our results to establish sufficient conditions for the existence of a positive definite common solution to a pair of nonlinear matrix equations.
Keywords. Suzuki contraction, binary relation, continuity, completeness.